# SDR GUU2004F00026

- Difficulty date: July 11, 2004
- Submitted: July 26, 2004
- Operation: Air carrier
- Aircraft: N47542
- Make and model: Beech 1900D
- Aircraft serial: UE198
- Engine: Pwa PT6*
- System (JASC): 2612 · Fire Detection
- Part: Fire Loop
- Part number: 24412886
- Condition: Broken
- Location: Rt Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF, FIRE LOOP ENUNCIATOR AND RT T-HANDLE ILLUMINATED.  THE RT ENGINE WAS SHUT DOWN AND THE FIRE EXTINGUISHER WAS FIRED.  DECLARED AN EMERGENCY RETURN TO FLL.  INSPECTED RT ENGINE.  NO EVIDENCE OF FIRE OR FLUID LEAKS FOUND.  FORWARD FIRE LOOP BROKEN AT FIREWALL CONNECTOR.  REMOVED AND REPLACED FORWARD FIRE LOOP.  REMOVED AND REPLACED RT ENGINE FIRE EXTINGUISHER BOTTLE.  OPERATIONAL CHECK NORMAL.
